# SDR CA001101007

- Difficulty date: October 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 47259701
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, APU FIRE WARNING BELLS SOUNDED. CREW DISCHARGED FIRE EXTINGUISHER AND APU FIRE WARNING STOPPED. MULTIPLE FIRE FAIL MESSAGES WEREALSO POSTED.MAINTENANCE CREW OBSERVED SPILLED BEVERAGE CONTAINER ON L/H SIDE CONSOLE AND FLUID EVIDENT IN FIRE AND OVERHEAT CONTROL UNIT. REPLACED FIRE AND OVERHEAT CONTROL UNIT.AIRCRAFTRETURNED TO SERVICE.
